# SDR SWAA2021082409277

- Difficulty date: August 21, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 56,755 hours, 33,488 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OUTBOARD FLASHLIGHT RED LIGHT NOT FLASHING ; / [01] REMOVED AND REPLACED AFT OUTBOARD FLASHLIGHT BATTERY. OPS CHECK GOOD. IAW AMM 25-64-00
